Alert archive / New Mexico / Red Flag Warnings in 2024
Red Flag Warning 2, NWS Albuquerque, NM
NWS Albuquerque, NM issued this red flag warning at Feb 24, 2024, 1:47 PM MST for 12 counties in New Mexico. It took effect at Feb 25, 2024, 11:00 AM MST. It was in force for 7 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Feb 24, 2024, 1:47 PM MST (20:47 UTC)
- In effect from
- Feb 25, 2024, 11:00 AM MST
- Expired
- Feb 25, 2024, 6:00 PM MST
- In force
- 7 hr
- Issued by
- NWS Albuquerque, NM
Counties Colfax County, NM, Curry County, NM, De Baca County, NM, Guadalupe County, NM, Harding County, NM, Mora County, NM, Quay County, NM, Roosevelt County, NM, San Miguel County, NM, Santa Fe County, NM, Torrance County, NM, Union County, NM
The radar
The Cannon AFB radar (KFDX), 104 km from the middle of the area, began a volume at 20:51 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Albuquerq/Krtlnd, NM (KABQ), launched 12:00Z, 8.8 hours before the alert went out and 199 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2794 m above ground
- 0-6 km bulk shear
- 72 kt
- 0-1 km storm-relative helicity
- 7 m²/s²
- 0-3 km storm-relative helicity
- 52 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
019 WWUS85 KABQ 242047 RFWABQ URGENT - FIRE WEATHER MESSAGE National Weather Service Albuquerque NM 147 PM MST Sat Feb 24 2024 ...RED FLAG WARNING SUNDAY LATE MORNING THROUGH AFTERNOON FOR THE NORTHEAST AND CENTRAL HIGHLANDS AND EASTERN PLAINS DUE TO STRONG WINDS AND LOW RELATIVE HUMIDITY... .Stronger flow in the upper levels of the atmosphere will begin moving over New Mexico on Sunday along with the development of a lee-side surface trough. This scenario will lead to gusty afternoon winds in much of eastern New Mexico with occasional gusts of 35 to 50 mph possible. In addition, dry conditions and low humidity will be present with afternoon humidity falling to less than 10 percent in some eastern areas of New Mexico. Winds are forecast to strengthen further Monday and Tuesday, but humidities are expect to increase as well. NMZ104-123-125-126-250500- /O.UPG.KABQ.FW.A.0002.240225T1800Z-240226T0100Z/ /O.NEW.KABQ.FW.W.0002.240225T1800Z-240226T0100Z/ Northeast Plains-Northeast Highlands-Central Highlands- East Central Plains- 147 PM MST Sat Feb 24 2024 ...RED FLAG WARNING IN EFFECT FROM 11 AM TO 6 PM MST SUNDAY... The National Weather Service in Albuquerque has issued a Red Flag Warning...which is in effect from 11 AM to 6 PM MST Sunday. The Fire Weather Watch is no longer in effect. * AREA AND TIMING...Northeast Highlands (Zone 123), Northeast Plains (Zone 104), Central Highlands (Zone 125) and East Central Plains (Zone 126) from late Sunday morning through the late afternoon. * 20 FOOT WINDS...West northwest winds from 20 to 35 mph with gusts of 35 to 45 mph. The strongest winds will be along the I- 25 corridor, and the weakest winds in far northeastern New Mexico. * RELATIVE HUMIDITY...bottoming out from 9 to 15 percent. * IMPACTS...Please advise the appropriate officials or fire crews in the field of this Fire Weather Watch.. PRECAUTIONARY/PREPAREDNESS ACTIONS... Please advise the appropriate officials or fire crews in the field of this Red Flag Warning. && $$
4 follow-up statements
793 WWUS85 KABQ 242321 RFWABQ URGENT - FIRE WEATHER MESSAGE National Weather Service Albuquerque NM 421 PM MST Sat Feb 24 2024 ...RED FLAG WARNING 11 AM TO 6 PM SUNDAY FOR THE NORTHEAST AND CENTRAL HIGHLANDS AND EASTERN PLAINS DUE TO STRONG WINDS AND LOW RELATIVE HUMIDITY... .Stronger flow in the upper levels of the atmosphere will begin moving over New Mexico on Sunday along with the development of a lee-side surface trough. This scenario will lead to gusty afternoon winds in much of eastern New Mexico with occasional gusts of 35 to 50 mph possible. In addition, dry conditions and low humidity will be present with afternoon humidity falling to less than 10 percent in some eastern areas of New Mexico. Winds are forecast to strengthen further Monday and Tuesday, but humidities are expect to increase as well. NMZ104-123-125-126-251300- /O.CON.KABQ.FW.W.0002.240225T1800Z-240226T0100Z/ Northeast Plains-Northeast Highlands-Central Highlands- East Central Plains- 421 PM MST Sat Feb 24 2024 ...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM TO 6 PM MST SUNDAY... * AREA AND TIMING...Northeast Highlands (Zone 123), Northeast Plains (Zone 104), Central Highlands (Zone 125) and East Central Plains (Zone 126) from late Sunday morning through the late afternoon. * 20 FOOT WINDS...West northwest winds from 20 to 35 mph with gusts of 35 to 50 mph. The strongest winds will be along the I-40 corridor within the Central Highlands, and the weakest winds will be in far northeastern New Mexico. * RELATIVE HUMIDITY...bottoming out from 9 to 15 percent. * IMPACTS...Any fires that develop will likely spread rapidly. Outdoor burning is not recommended. PRECAUTIONARY/PREPAREDNESS ACTIONS... Please advise the appropriate officials or fire crews in the field of this Red Flag Warning. && $$
354 WWUS85 KABQ 251016 RFWABQ URGENT - FIRE WEATHER MESSAGE National Weather Service Albuquerque NM 316 AM MST Sun Feb 25 2024 ...RED FLAG WARNING IN EFFECT 11 AM TO 6 PM TODAY FOR THE NORTHEAST AND CENTRAL HIGHLANDS AND EASTERN PLAINS DUE TO STRONG WINDS AND LOW RELATIVE HUMIDITY... ...FIRE WEATHER WATCH IN EFFECT MONDAY LATE MORNING THROUGH LATE AFTERNOON FOR THE NORTHEAST HIGHLANDS AND EASTERN PLAINS DUE TO STRONG WINDS AND LOW RELATIVE HUMIDITY... .Stronger flow in the upper levels of the atmosphere has begun moving over New Mexico, and a surface trough is expected to develop this afternoon. This scenario will lead to gusty afternoon winds in much of eastern New Mexico with occasional gusts of 35 to 45 mph possible. In addition, dry conditions and low humidity will be present with afternoon humidity falling to less than 10 percent in some eastern areas of New Mexico. Winds are forecast to strengthen further Monday and Tuesday, and while humidity may not be as low, there is potential for rapid fire spread due to the very high wind gusts expected. NMZ104-123-126-260100- /O.NEW.KABQ.FW.A.0003.240226T1800Z-240227T0100Z/ /O.CON.KABQ.FW.W.0002.240225T1800Z-240226T0100Z/ Northeast Plains-Northeast Highlands-East Central Plains- 316 AM MST Sun Feb 25 2024 ...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM THIS MORNING TO 6 PM MST THIS EVENING... ...FIRE WEATHER WATCH IN EFFECT FROM MONDAY MORNING THROUGH MONDAY AFTERNOON... The National Weather Service in Albuquerque has issued a Fire Weather Watch...which is in effect from Monday morning through Monday afternoon. * AREA AND TIMING...Northeast Highlands (Zone 123), Northeast Plains (Zone 104), and East Central Plains (Zone 126) from 11 AM to 6 PM MST today and then again late Monday morning through late Monday afternoon. * 20 FOOT WINDS...West winds from 20 to 30 mph with gusts of 35 to 40 mph today. Stronger winds of 30 to 40 mph with occasional gusts to 60 mph are expected on Monday. * RELATIVE HUMIDITY...bottoming out from 9 to 15 percent today and then 15 to 20 percent on Monday. * IMPACTS...Any fires that develop will likely spread rapidly. Outdoor burning is not recommended. PRECAUTIONARY/PREPAREDNESS ACTIONS... Please advise the appropriate officials or fire crews in the field of this Red Flag Warning. Please advise the appropriate officials or fire crews in the field of this Fire Weather Watch. && $$ NMZ125-260100- /O.CON.KABQ.FW.W.0002.240225T1800Z-240226T0100Z/ Central Highlands- 316 AM MST Sun Feb 25 2024 ...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM THIS MORNING TO 6 PM MST THIS EVENING... * AREA AND TIMING...Central Highlands (Zone 125) from late 11 AM to 6 PM MST today. * 20 FOOT WINDS...West northwest winds from 20 to 30 mph with gusts of 35 to 45 mph. * RELATIVE HUMIDITY...bottoming out from 12 to 18 percent. * IMPACTS...Any fires that develop will likely spread rapidly. Outdoor burning is not recommended. PRECAUTIONARY/PREPAREDNESS ACTIONS... Please advise the appropriate officials or fire crews in the field of this Red Flag Warning. && $$
842 WWUS85 KABQ 252143 RFWABQ URGENT - FIRE WEATHER MESSAGE National Weather Service Albuquerque NM 243 PM MST Sun Feb 25 2024 ...RED FLAG WARNING IN EFFECT 11 AM TO 6 PM TODAY FOR THE NORTHEAST AND CENTRAL HIGHLANDS AND EASTERN PLAINS DUE TO STRONG WINDS AND LOW RELATIVE HUMIDITY... ...RED FLAG WARNING IN EFFECT MONDAY LATE MORNING THROUGH EARLY EVENING FOR THE NORTHEAST HIGHLANDS AND EASTERN PLAINS DUE TO STRONG WINDS AND LOW RELATIVE HUMIDITY... .Stronger flow in the upper levels of the atmosphere has begun moving over New Mexico, and a surface trough is expected to deepen over eastern Colorado. This scenario will lead to gusty afternoon winds in much of eastern New Mexico with occasional gusts of 35 to 45 mph possible. In addition, dry conditions and low humidity will be present with afternoon humidity falling to less than 10 percent in some eastern areas of New Mexico. Winds will strengthen further Monday with gusts of 55 to 60 mph possible. While relative humidity will be generally between 15 and 20 percent, strong winds will be capable of carrying fire in receptive fuel beds. NMZ104-123-126-261300- /O.UPG.KABQ.FW.A.0003.240226T1800Z-240227T0100Z/ /O.NEW.KABQ.FW.W.0003.240226T1800Z-240227T0100Z/ /O.CON.KABQ.FW.W.0002.000000T0000Z-240226T0100Z/ Northeast Plains-Northeast Highlands-East Central Plains- 243 PM MST Sun Feb 25 2024 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM MST THIS EVENING... ...RED FLAG WARNING IN EFFECT FROM 11 AM TO 6 PM MST MONDAY... The National Weather Service in Albuquerque has issued a Red Flag Warning...which is in effect from 11 AM to 6 PM MST Monday. The Fire Weather Watch is no longer in effect. * AREA AND TIMING...Northeast Highlands (Zone 123), Northeast Plains (Zone 104), and East Central Plains (Zone 126) from 11 AM to 6 PM MST today and then again late Monday morning through early Monday evening. * 20 FOOT WINDS...West winds from 20 to 30 mph with gusts of 35 to 40 mph today. Stronger winds of 30 to 40 mph with occasional gusts to 60 mph are expected on Monday. * RELATIVE HUMIDITY...bottoming out from 9 to 15 percent today and then 15 to 20 percent on Monday. * IMPACTS...Any fires that develop will likely spread rapidly. Outdoor burning is not recommended. PRECAUTIONARY/PREPAREDNESS ACTIONS... Please advise the appropriate officials or fire crews in the field of this Red Flag Warning. && $$ NMZ125-260100- /O.CON.KABQ.FW.W.0002.000000T0000Z-240226T0100Z/ Central Highlands- 243 PM MST Sun Feb 25 2024 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM MST THIS EVENING... * AREA AND TIMING...Central Highlands (Zone 125) from late 11 AM to 6 PM MST today. * 20 FOOT WINDS...West northwest winds from 20 to 30 mph with gusts of 35 to 45 mph. * RELATIVE HUMIDITY...bottoming out from 12 to 18 percent. * IMPACTS...Any fires that develop will likely spread rapidly. Outdoor burning is not recommended. PRECAUTIONARY/PREPAREDNESS ACTIONS... Please advise the appropriate officials or fire crews in the field of this Red Flag Warning. && $$
456 WWUS85 KABQ 260041 RFWABQ URGENT - FIRE WEATHER MESSAGE National Weather Service Albuquerque NM 541 PM MST Sun Feb 25 2024 ...RED FLAG WARNING IN EFFECT 11 AM TO 6 PM MONDAY FOR THE NORTHEAST HIGHLANDS AND EASTERN PLAINS DUE TO STRONG WINDS AND LOW RELATIVE HUMIDITY... .Critical to near-critical fire weather conditions are expected on Monday across portions of eastern New Mexico. Winds will strengthen over Sunday's wind speeds with gusts of 50 to 60 mph possible. While relative humidity will be generally between 15 and 20 percent, strong winds will be capable of carrying fire in receptive fuel beds. NMZ104-123-126-261300- /O.EXP.KABQ.FW.W.0002.000000T0000Z-240226T0100Z/ /O.CON.KABQ.FW.W.0003.240226T1800Z-240227T0100Z/ Northeast Plains-Northeast Highlands-East Central Plains- 541 PM MST Sun Feb 25 2024 ...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM TO 6 PM MST MONDAY... ...RED FLAG WARNING WILL EXPIRE AT 6 PM MST THIS EVENING... * AREA AND TIMING...Northeast Highlands (Zone 123), Northeast Plains (Zone 104), and East Central Plains (Zone 126) from 11 AM to 6 PM MST Monday. * 20 FOOT WINDS...West 30 to 40 mph with occasional gusts up to 60 mph. * RELATIVE HUMIDITY...Minimum values of 15 to 20 percent. * IMPACTS...Any fires that develop will likely spread rapidly. Outdoor burning is not recommended. PRECAUTIONARY/PREPAREDNESS ACTIONS... Please advise the appropriate officials or fire crews in the field of this Red Flag Warning. && $$ NMZ125-260145- /O.EXP.KABQ.FW.W.0002.000000T0000Z-240226T0100Z/ Central Highlands- 541 PM MST Sun Feb 25 2024 ...RED FLAG WARNING WILL EXPIRE AT 6 PM MST THIS EVENING... Winds will decrease this evening and humidity values will continue to rise as temperatures fall. Therefore, critical fire weather conditions will diminish, and the Red Flag Warning will expire at 6 pm. $$ 34
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before this red flag warning went out at Feb 24, 1:28 PM MST, 19 minutes earlier.
Area forecast discussion, Feb 24, 1:28 PM MST, 19 minutes before
Area Forecast Discussion...UPDATED National Weather Service Albuquerque NM 128 PM MST Sat Feb 24 2024 ...New AVIATION... .SYNOPSIS... Issued at 239 AM MST Sat Feb 24 2024 Winds are forecast to strengthen daily through Monday, then remain very strong Monday night and Tuesday. Wind gusts may exceed 60 mph mainly over the mountains and parts of the east Monday through Tuesday, while western gusts generally peak up to 50 mph at lower elevations. Low humidities and warm temperatures will accompany the strong winds with the potential for critical fire weather conditions across much of the east Sunday, and over the far eastern plains Monday. Areas along and west of the central mountain chain will have a chance for rain and mountain snow showers Monday through Tuesday night, but any accumulations look to favor the mountains near the Colorado boarder. After cooler temperatures Tuesday and Wednesday, readings will rebound during the latter half of the week. Another disturbance may bring a chance for light rain and snow showers to central and southern areas Wednesday night and Thursday. && .SHORT TERM... (Today through Sunday) Issued at 239 AM MST Sat Feb 24 2024 A dirty upper level ridge will flatten as it slides over NM today into Sunday with lots of high cirrus clouds continuing to stream over the state. Pressure heights will rise slightly today with temperatures warming a few degrees above yesterday’s readings, and a weak lee-side surface trough will help pull some downslope breezes into the plains to further assist this warming trend. Moderate breeziness will be found among the usual suspects stretching from the central highlands toward the east central plains this afternoon. Overall, heights will not rise any more on Sunday, but the flattening ridge will be replaced by strengthening zonal flow. The lee-side surface trough will regenerate without too much notable strengthening, but the stronger gradient and flow aloft will exploit a mixing opportunity. Temperatures will rise a few more degrees, and the deeper boundary layer will cycle the stronger momentum aloft to the surface Sunday afternoon with more widespread breezy to windy conditions. The central highlands may encroach upon Wind Advisory speeds (sustained at 35 mph), but elsewhere should stay beneath. && .LONG TERM... (Sunday night through Friday) Issued at 239 AM MST Sat Feb 24 2024 The potential exists for damaging winds to develop Monday through Tuesday as a strong subtropical jet stream crosses the forecast area from the west and southwest. Wind gusts could reach 60 mph as early as Sunday night in the Sangre de Cristo Mountains, when 700 mb wind speeds varying from 45-55 KT are expected across northeast NM. The strong flow aloft is forecast to become more widespread across southern and eastern parts of the forecast areas on Monday as a 995 mb surface low pressure system develops over eastern CO producing a very tight surface pressure gradient. Wind gusts from 45-55 mph look to be common across the forecast area on Monday, except up to 60 mph from the Sangres eastward. Models depict the flow aloft strengthening further Monday night, then gradually moderating on Tuesday. Wind gusts up to 70 mph will be possible over mountain peaks Monday night, while lower elevation wind gusts generally vary from 40-50 mph. Wind gusts on Tuesday should vary around 45-55 mph again, except potentially around 60 mph over the central mountain chain and east central areas. The winds will pickup and blow dust with potentially significant visibility reduction at times in the central valley and across portions of the eastern plains, especially during the warmest part of the day when the atmosphere is more buoyant Monday and Tuesday. There will also be cooler temperatures and a chance for rain and mountain snow showers mainly along and west of the central mountain chain Monday through Tuesday night as an upper level trough crosses the central Rockies. The system won't draw much moisture over NM, so amounts generally look light. The northern mountains near the CO border will probably be favored for a few to several inches of snow, with lighter amounts over the peaks of the western mountains. Meanwhile, critical fire weather conditions may again return to the far eastern plains on Tuesday afternoon, where temperatures still be above normal and humidities will be lowest. Pacific and backdoor cold fronts are forecast to cross Tuesday night making Wednesday the coolest day, with high temperatures bottoming out from near to around 8 degrees below 1991-2020 averages. Temperatures are forecast to rebound above 30-year normals area- wide during the latter half of the week, and wind speeds will weaken. A secondary upper level trough is forecast to cross southern NM with cloud cover and a chance for more light precipitation mainly over central and southern areas Wednesday night and Thursday. && .AVIATION... (18Z TAFS) Issued at 1023 AM MST Sat Feb 24 2024 VFR conditions will prevail during the next 24 hours. Mid and high clouds will increase from the west today and continue to move through at times through tonight. Moderate breezes will develop in east central areas of the state this afternoon where gusts of 25 to 30 kt are possible. Stronger winds develop on Sunday. && .FIRE WEATHER... Issued at 239 AM MST Sat Feb 24 2024 Winds will undergo a day-by-day strengthening into early next week, posing concerns for elevated to critical fire weather as conditions mimic early Spring. Very dry conditions in northeastern NM will be present today with minimum humidity dropping below 10 percent. Today will also feature moderately breezy conditions along a corridor from the central highlands eastward into the east central high plains where a couple hours of critical conditions would be possible this afternoon. Windy conditions turn more widespread on Sunday with gusts of 25 to 35 mph becoming common in the eastern half of NM where low humidity would also be overlaid. Will continue the Fire Weather Watch for Sunday and add the central highlands. Higher gusts of 35 to 55 mph are forecast to spread over most of NM on Monday, but low layer dewpoints are expected to rise and keep humidity from dropping as low as the previous day, potentially limiting the critical threat to a small degree. This will create a tough call as to whether a Watch/Warning will be needed, as lowland fuels (especially 1-hour fuels) will already be cured from the previous days’ windy conditions. Temperatures will be warming through early next week with daytime highs on Monday exceeding normal by 10 to almost 20 degrees in many zones, but despite the warmer than average temperatures, Haines indices are fairly moderate in the 3 to 4 range. Winds will be strong to severe on Tuesday over a large majority of the forecast area, but temperatures will be beginning to cool closer to normal, especially in western and central zones. Temperatures will then drop a few degrees more on Wednesday, falling just beneath late February averages, and winds will finally undergo a welcome and considerable weakening. && .PRELIMINARY POINT TEMPS/POPS... Farmington...................... 57 30 64 41 / 0 0 0 5 Dulce........................... 55 24 58 32 / 0 0 0 20 Cuba............................ 55 30 60 38 / 0 0 0 5 Gallup.......................... 60 26 64 37 / 0 0 0 5 El Morro........................ 58 27 61 39 / 0 0 0 0 Grants.......................... 62 26 65 37 / 0 0 0 0 Quemado......................... 62 28 64 40 / 0 0 0 0 Magdalena....................... 63 35 67 46 / 0 0 0 0 Datil........................... 61 29 63 41 / 0 0 0 0 Reserve......................... 65 27 68 38 / 0 0 0 0 Glenwood........................ 68 39 71 49 / 0 0 0 0 Chama........................... 48 21 50 28 / 0 0 0 20 Los Alamos...................... 56 35 60 41 / 0 0 0 5 Pecos........................... 57 34 60 40 / 0 0 0 0 Cerro/Questa.................... 50 31 52 41 / 0 0 0 5 Red River....................... 46 23 47 29 / 0 0 0 5 Angel Fire...................... 48 22 50 27 / 0 0 0 5 Taos............................ 55 24 58 31 / 0 0 0 5 Mora............................ 58 33 59 39 / 0 0 0 0 Espanola........................ 61 30 66 38 / 0 0 0 5 Santa Fe........................ 56 34 61 41 / 0 0 0 5 Santa Fe Airport................ 59 31 66 40 / 0 0 0 5 Albuquerque Foothills........... 61 39 67 48 / 0 0 0 0 Albuquerque Heights............. 62 37 69 45 / 0 0 0 0 Albuquerque Valley.............. 64 32 71 44 / 0 0 0 0 Albuquerque West Mesa........... 62 35 69 44 / 0 0 0 0 Belen........................... 65 33 74 41 / 0 0 0 0 Bernalillo...................... 63 34 69 44 / 0 0 0 0 Bosque Farms.................... 65 31 72 41 / 0 0 0 0 Corrales........................ 63 34 70 45 / 0 0 0 0 Los Lunas....................... 65 32 72 41 / 0 0 0 0 Placitas........................ 60 36 66 45 / 0 0 0 5 Rio Rancho...................... 63 35 69 44 / 0 0 0 0 Socorro......................... 68 38 76 46 / 0 0 0 0 Sandia Park/Cedar Crest......... 56 36 62 44 / 0 0 0 5 Tijeras......................... 58 35 63 44 / 0 0 0 0 Edgewood........................ 59 32 63 41 / 0 0 0 0 Moriarty/Estancia............... 62 28 66 39 / 0 0 0 0 Clines Corners.................. 58 32 62 39 / 0 0 0 0 Mountainair..................... 60 34 65 43 / 0 0 0 0 Gran Quivira.................... 61 34 67 41 / 0 0 0 0 Carrizozo....................... 64 41 70 48 / 0 0 0 0 Ruidoso......................... 60 38 65 46 / 0 0 0 0 Capulin......................... 60 29 64 38 / 0 0 0 0 Raton........................... 62 28 66 37 / 0 0 0 0 Springer........................ 65 29 67 37 / 0 0 0 0 Las Vegas....................... 63 34 64 41 / 0 0 0 0 Clayton......................... 67 37 72 41 / 0 0 0 0 Roy............................. 65 36 69 41 / 0 0 0 0 Conchas......................... 72 37 77 44 / 0 0 0 0 Santa Rosa...................... 69 38 73 45 / 0 0 0 0 Tucumcari....................... 71 39 78 44 / 0 0 0 0 Clovis.......................... 71 41 77 45 / 0 0 0 0 Portales........................ 72 40 79 44 / 0 0 0 0 Fort Sumner..................... 71 39 77 44 / 0 0 0 0 Roswell......................... 73 41 84 49 / 0 0 0 0 Picacho......................... 71 42 77 48 / 0 0 0 0 Elk............................. 71 42 75 48 / 0 0 0 0 && .ABQ WATCHES/WARNINGS/ADVISORIES... Fire Weather Watch from Sunday morning through Sunday afternoon for NMZ104-123-125-126. && SHORT TERM...52 LONG TERM....44 AVIATION...33
The office that day
Everything else NWS Albuquerque, NM issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 24, 2:37 PM MST | Winter Storm Watch | ABQ | Rio Arriba, Taos | 23 hr |
| Feb 24, 2:49 PM MST | High Wind Watch | ABQ | Bernalillo, Catron, Chaves, Cibola, Colfax, Curry and 17 more | 45 hr |
Nearby
Red Flag Warnings in New Mexico, 2024Every red flag warning in 2024
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.